# SDR UALA2013050603145

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 68,637 hours, 25,447 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, ENG NR 1, NO START USING NR 1 IGNITION SYSTEM.  REPLACED IGNITER AND PERFORMED IGNITION CHECK AND STARTED ENGINE, OPS NORMAL.
